# SDR SWAA2021081104973

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 13,911 hours, 30,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EMERGENCY EXIT OVERWING & GROUND LIGHT IS INOP. / R&R EMERGENCY LIGHT BATTERY PACK M1671 IAW B737 AMM 33-51-06 OPS CHECK GOOD.
